# SDR REXA99025

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 7239201055
- Condition: Corroded
- Location: Avionics Rack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT AVIONICS RACK 'L' BRACKET CORRODED.  REMOVED CORRODED BRACKET, AND REPLACED WITH A NEW BRACKET.  (M)
